# SDR SWAA2024032667236

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 51,079 hours, 34,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Exter Pwr Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR CUTOUT DOUBLER AFT EDGE FOUND CRACK<[01] PERFORMED HFEC OF THE CUTOUT REF 737 NDT MANUAL PART 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED AT THIS TIME.;[02] TRIMMED GROUND POWER DOOR SURROUND DOUBLER AS REQUIRED PER SRM 53-10-15-2R-4 ZONE 1;[03] REMOVED DAMAGE IAW SRM 53-10-15-2R-4
